# SDR HNAA2009022300066

- Difficulty date: February 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: HNAA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 59,082 hours, 67,024 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, LEFT FORWARD GEAR DOOR CLOSED AND THEN RE-OPENED, LEFT AMBER DOOR LIGHT REMAINED ILLUMINATED.  THE CREW FOLLOW EMERGENCY CHECKLIST AND ADVISED THE AIR TRAFFIC CONTROL ACFT RETURNING TO FILED.  AN EMERGENCY WAS NOT DECLARED.  UPON EXTENSION THE AMBER LIGHT EXTINGUISHED AND ALL GREEN ILLUMINATED.  THE AIRCRAFT LANDED SAFELY.  FOUND LEFT FORWARD GEAR DOOR MISS-RIGGED.  RE-ADJUSTED DOOR AND PERFORMED GEAR SWINGS, ALL CHECKS GOOD.
